• Previous Article
    Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials
  • CPAA Home
  • This Issue
  • Next Article
    Classification of positive solutions for fully nonlinear elliptic equations in unbounded cylinders
doi: 10.3934/cpaa.2020272

Multiple solutions for nonlinear cone degenerate elliptic equations

1. 

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

2. 

School of Mathematical Sciences and LPMC, Nankai University, Tianjin, 300071, China

* Corresponding author

Dedicated to the 80th birthday of Professor Shuxing Chen

Received  May 2020 Revised  September 2020 Published  November 2020

Fund Project: This work is supported by the NSFC under the grands 11771218, 11371282, 11631011 and supported by the Fundamental Research Funds for the Central Universities

The present paper is concerned with the Dirichlet boundary value problem for nonlinear cone degenerate elliptic equations. First we introduce the weighted Sobolev spaces, inequalities and the property of compactness. After the appropriate energy functional established, we obtain the existence of infinitely many solutions in the weighted Sobolev spaces by applying the variational methods.

Citation: Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020272
References:
[1]

R. P. AgarwalM. B. Ghaemi and S. Saiedinezhad, The Nehari manifold for the degenerate p-Laplacian quasilinear elliptic equations, Adv. Math. Sci. Appl., 20 (2010), 37-50.   Google Scholar

[2]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Func. Anal., 14 (1973), 349-381.  doi: 10.1016/0022-1236(73)90051-7.  Google Scholar

[3]

D. CaoS. Peng and S. Yan, Infinitely many solutions for p-Laplacian equation involving critical Sobolev growth, J. Func. Anal., 262 (2012), 2861-2902.  doi: 10.1016/j.jfa.2012.01.006.  Google Scholar

[4]

S. Carl and D. Motreanu, Multiple and sign-changing solutions for the multivalued p-Laplacian equation, Math. Nachr., 283 (2010), 965-981.  doi: 10.1002/mana.200710049.  Google Scholar

[5]

A. Cavalheiro, Existence results for Dirichlet problems with degenerated p-Laplacian and p-biharmonic operators, Opuscula Math., 33 (2013), 439-453. doi: 10.7494/OpMath.2013.33.3.439.  Google Scholar

[6]

A. Cavalheiro, Existence and Uniqueness of Solutions for Dirichlet Problems with Degenerate Nonlinear Elliptic Operators, Differ. Equ. Dyn. Syst., 24 (2016), 305-317. doi: 10.1007/s12591-014-0214-x.  Google Scholar

[7]

H. ChenX. Liu and Y. Wei, Existence Theorem for a class of Semi-linear totally Characteristic Elliptic Equations with Critical Cone Sobolev Exponents, Ann. Glob. Anal. Geom., 39 (2011), 27-43.  doi: 10.1007/s10455-010-9226-0.  Google Scholar

[8]

H. ChenX. Liu and Y. Wei, Cone Sobolev Inequality and Dirichlet problems for Nonlinear Elliptic Equations on Manifold with Conical Singularities, Calc. Var. PDEs, 43 (2012), 463-484.  doi: 10.1007/s00526-011-0418-7.  Google Scholar

[9]

H. ChenX. Liu and Y. Wei, Multiple Solutions for Semilinear totally Characteristic Elliptic Equations with Subcritical or Critical Cone Sobolev Exponents, J. Differ. Equ., 252 (2012), 4200-4228.  doi: 10.1016/j.jde.2011.12.009.  Google Scholar

[10]

H. ChenY. Wei and B. Zhou, Existence of Solutions for Degenerate Elliptic Equations with Singular Potential on Conical Singular Manifolds, Math. Nachr., 285 (2012), 1370-1384.  doi: 10.1002/mana.201100088.  Google Scholar

[11]

S. CoriascoE. Schrohe and J. Seiler, Realizations of differential operators on conic manifolds with boundary, Ann. Glob. Anal. Geom., 31 (2007), 223-285.  doi: 10.1007/s10455-006-9019-7.  Google Scholar

[12]

P. Drabek, Resonance Problems for the p -Laplacian, J Funct. Anal., 169 (1999), 189-200.  doi: 10.1006/jfan.1999.3501.  Google Scholar

[13]

Ju. V. Egorov and B. W. Schulze, Pseudo-differential operators, singularities, applications, Operator Theory, Advances and Applications 93, Birkhäuser Verlag, Basel, 1997. doi: 10.1007/978-3-0348-8900-1.  Google Scholar

[14] D. A. Frank-Kamenetskii, Diffusion and Heat Transfer in Chemical Kinetics, Plenum Press, 1969.   Google Scholar
[15]

J. Garcia Azorero and I. Peral Alonso, Existence and nonuniqueness for the $p$-Laplacian: Nonlinear Eigenvalues, Commun. in PDE, 12 (1987), 1389-1430.  doi: 10.1080/03605308708820534.  Google Scholar

[16]

Y. Jing and Z. Liu, Infinitely many solutions of p-sublinear p-Laplacian equations, J. Math. Anal. Appl., 429 (2015), 1240-1257.  doi: 10.1016/j.jmaa.2015.04.069.  Google Scholar

[17]

R. B. Melrose and G. A. Mendoza, Elliptic operators of totally characteristic type, Math. Sci. Res., (1983), 29 pp. Google Scholar

[18]

P. H. Rabinowitz, Some Aspects of Nonlinear Eigenvalue Problems, Rocky Mt. J. Math., 2 (1973), 161-192.  doi: 10.1216/RMJ-1973-3-2-161.  Google Scholar

[19]

E. Schrohe and J. Seiler, Ellipticity and invertibility in the cone algebra on $L_p$-Sobolev spaces, Integr. Equat. Oper. Th., (2001), 93–114. doi: 10.1007/BF01202533.  Google Scholar

[20]

B. W. Schulze, Boundary value problems and singular pseudo-differential operators, Pure Appl. Math., (1999).  Google Scholar

[21]

H. Yamabe, On the deformations of Riemannian structures on compact manifolds, Osaka Math. J., (1960), 21–37.  Google Scholar

show all references

References:
[1]

R. P. AgarwalM. B. Ghaemi and S. Saiedinezhad, The Nehari manifold for the degenerate p-Laplacian quasilinear elliptic equations, Adv. Math. Sci. Appl., 20 (2010), 37-50.   Google Scholar

[2]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Func. Anal., 14 (1973), 349-381.  doi: 10.1016/0022-1236(73)90051-7.  Google Scholar

[3]

D. CaoS. Peng and S. Yan, Infinitely many solutions for p-Laplacian equation involving critical Sobolev growth, J. Func. Anal., 262 (2012), 2861-2902.  doi: 10.1016/j.jfa.2012.01.006.  Google Scholar

[4]

S. Carl and D. Motreanu, Multiple and sign-changing solutions for the multivalued p-Laplacian equation, Math. Nachr., 283 (2010), 965-981.  doi: 10.1002/mana.200710049.  Google Scholar

[5]

A. Cavalheiro, Existence results for Dirichlet problems with degenerated p-Laplacian and p-biharmonic operators, Opuscula Math., 33 (2013), 439-453. doi: 10.7494/OpMath.2013.33.3.439.  Google Scholar

[6]

A. Cavalheiro, Existence and Uniqueness of Solutions for Dirichlet Problems with Degenerate Nonlinear Elliptic Operators, Differ. Equ. Dyn. Syst., 24 (2016), 305-317. doi: 10.1007/s12591-014-0214-x.  Google Scholar

[7]

H. ChenX. Liu and Y. Wei, Existence Theorem for a class of Semi-linear totally Characteristic Elliptic Equations with Critical Cone Sobolev Exponents, Ann. Glob. Anal. Geom., 39 (2011), 27-43.  doi: 10.1007/s10455-010-9226-0.  Google Scholar

[8]

H. ChenX. Liu and Y. Wei, Cone Sobolev Inequality and Dirichlet problems for Nonlinear Elliptic Equations on Manifold with Conical Singularities, Calc. Var. PDEs, 43 (2012), 463-484.  doi: 10.1007/s00526-011-0418-7.  Google Scholar

[9]

H. ChenX. Liu and Y. Wei, Multiple Solutions for Semilinear totally Characteristic Elliptic Equations with Subcritical or Critical Cone Sobolev Exponents, J. Differ. Equ., 252 (2012), 4200-4228.  doi: 10.1016/j.jde.2011.12.009.  Google Scholar

[10]

H. ChenY. Wei and B. Zhou, Existence of Solutions for Degenerate Elliptic Equations with Singular Potential on Conical Singular Manifolds, Math. Nachr., 285 (2012), 1370-1384.  doi: 10.1002/mana.201100088.  Google Scholar

[11]

S. CoriascoE. Schrohe and J. Seiler, Realizations of differential operators on conic manifolds with boundary, Ann. Glob. Anal. Geom., 31 (2007), 223-285.  doi: 10.1007/s10455-006-9019-7.  Google Scholar

[12]

P. Drabek, Resonance Problems for the p -Laplacian, J Funct. Anal., 169 (1999), 189-200.  doi: 10.1006/jfan.1999.3501.  Google Scholar

[13]

Ju. V. Egorov and B. W. Schulze, Pseudo-differential operators, singularities, applications, Operator Theory, Advances and Applications 93, Birkhäuser Verlag, Basel, 1997. doi: 10.1007/978-3-0348-8900-1.  Google Scholar

[14] D. A. Frank-Kamenetskii, Diffusion and Heat Transfer in Chemical Kinetics, Plenum Press, 1969.   Google Scholar
[15]

J. Garcia Azorero and I. Peral Alonso, Existence and nonuniqueness for the $p$-Laplacian: Nonlinear Eigenvalues, Commun. in PDE, 12 (1987), 1389-1430.  doi: 10.1080/03605308708820534.  Google Scholar

[16]

Y. Jing and Z. Liu, Infinitely many solutions of p-sublinear p-Laplacian equations, J. Math. Anal. Appl., 429 (2015), 1240-1257.  doi: 10.1016/j.jmaa.2015.04.069.  Google Scholar

[17]

R. B. Melrose and G. A. Mendoza, Elliptic operators of totally characteristic type, Math. Sci. Res., (1983), 29 pp. Google Scholar

[18]

P. H. Rabinowitz, Some Aspects of Nonlinear Eigenvalue Problems, Rocky Mt. J. Math., 2 (1973), 161-192.  doi: 10.1216/RMJ-1973-3-2-161.  Google Scholar

[19]

E. Schrohe and J. Seiler, Ellipticity and invertibility in the cone algebra on $L_p$-Sobolev spaces, Integr. Equat. Oper. Th., (2001), 93–114. doi: 10.1007/BF01202533.  Google Scholar

[20]

B. W. Schulze, Boundary value problems and singular pseudo-differential operators, Pure Appl. Math., (1999).  Google Scholar

[21]

H. Yamabe, On the deformations of Riemannian structures on compact manifolds, Osaka Math. J., (1960), 21–37.  Google Scholar

[1]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[2]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[3]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[4]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[5]

Qigang Yuan, Jingli Ren. Periodic forcing on degenerate Hopf bifurcation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2857-2877. doi: 10.3934/dcdsb.2020208

[6]

Sandrine Anthoine, Jean-François Aujol, Yannick Boursier, Clothilde Mélot. Some proximal methods for Poisson intensity CBCT and PET. Inverse Problems & Imaging, 2012, 6 (4) : 565-598. doi: 10.3934/ipi.2012.6.565

[7]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[8]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[9]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[10]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[11]

Andrea Cianchi, Adele Ferone. Improving sharp Sobolev type inequalities by optimal remainder gradient norms. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1363-1386. doi: 10.3934/cpaa.2012.11.1363

[12]

Joel Fotso Tachago, Giuliano Gargiulo, Hubert Nnang, Elvira Zappale. Multiscale homogenization of integral convex functionals in Orlicz Sobolev setting. Evolution Equations & Control Theory, 2021, 10 (2) : 297-320. doi: 10.3934/eect.2020067

[13]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[14]

Ritu Agarwal, Kritika, Sunil Dutt Purohit, Devendra Kumar. Mathematical modelling of cytosolic calcium concentration distribution using non-local fractional operator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021017

[15]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[16]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[17]

V. Vijayakumar, R. Udhayakumar, K. Kavitha. On the approximate controllability of neutral integro-differential inclusions of Sobolev-type with infinite delay. Evolution Equations & Control Theory, 2021, 10 (2) : 271-296. doi: 10.3934/eect.2020066

[18]

Mao Okada. Local rigidity of certain actions of solvable groups on the boundaries of rank-one symmetric spaces. Journal of Modern Dynamics, 2021, 17: 111-143. doi: 10.3934/jmd.2021004

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (106)
  • HTML views (142)
  • Cited by (0)

Other articles
by authors

[Back to Top]